# SDR FDEA201209293515

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mismanufactured
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM BS 660 CAME SHORT AT LT END TO PICK UP CREASE BEAM OTBD CHORD FASTENER HOLE.  REMOVED SHORT FLOORBEAM IAW SRM 51-40-02 & DWG 143N5012 SH 19.  FABRICATED NEW FLOORBEAM IAW DWG 146N5012, SH 19, INSTALLED NEW FLOORBEAM IAW SRM 51-40-02 & DWG 143N5430, PAGE 23 AT STA. 660.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
